# SDR DALA1012775528

- Difficulty date: June 13, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N528US
- Make and model: Boeing 757251
- Aircraft serial: 23843
- Aircraft time: 72,115 hours, 29,338 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 593 S3l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTNING STRIKE INSP, FOUND DAMAGE TO FUSELAGE SKIN AT BS 593 APPROX 2.5 INCHES ABOVE S3L.  REPAIRED IAW SRM 53-00-01, FIG 201.
